Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 78, Issue 4, 2003
Metadata
 

Application of Koszul complex to Wronski relations for $U(\frak{gl}_n)$
Tôru Umeda
pp. 663–680
Abstract | Full-Text PDF (201 KB) | Metadata

Differentiable and algebroid cohomology, Van Est isomorphisms, and characteristic classes
Marius Crainic
pp. 681–721
Abstract | Full-Text PDF (382 KB) | Metadata

Structure of foliations of codimension greater than one
Habib Marzougui and Ezzeddine Salhi
pp. 722–730
Abstract | Full-Text PDF (125 KB) | Metadata

An infinitesimal trace formula for the Laplace operator on compact Riemann surfaces
François Golse and Pierre Lochak
pp. 731–739
Abstract | Full-Text PDF (136 KB) | Metadata

On uniqueness of JSJ decompositions of finitely generated groups
Max Forester
pp. 740–751
Abstract | Full-Text PDF (171 KB) | Metadata

Combings of groups and the grammar of reparameterization
Martin R. Bridson
pp. 752–771
Abstract | Full-Text PDF (238 KB) | Metadata

Four-manifold systoles and surjectivity of period map
Mikhail G. Katz
pp. 772–786
Abstract | Full-Text PDF (203 KB) | Metadata

Geodesic flow on the diffeomorphism group of the circle
Adrian Constantin and Boris Kolev
pp. 787–804
Abstract | Full-Text PDF (241 KB) | Metadata

Axiomatic homotopy theory for operads
Clemens Berger and Ieke Moerdijk
pp. 805–831
Abstract | Full-Text PDF (275 KB) | Metadata

Analogies between group actions on 3-manifolds and number fields
Adam S. Sikora
pp. 832–844
Abstract | Full-Text PDF (187 KB) | Metadata

Laminations minimales résiduellement à 2 bouts
Emmanuel Blanc
pp. 845–864
Abstract | Full-Text PDF (286 KB) | Metadata

Some geometric properties of the Bakry-Émery-Ricci tensor
John Lott
pp. 865–883
Abstract | Full-Text PDF (231 KB) | Metadata

Une remarque sur l' inégalité de McKean
Alain R. Veeravalli
pp. 884–888
Abstract | Full-Text PDF (118 KB) | Metadata